MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.The conclusions will be provided within the follow-up report once the investigation is completed.
 
Event or Problem Description
Following the information provided the customer complained that the unit needed service.The arjo technician attended site to evaluate the bed and determined that the side rail lower arm was detached from its mounting points.There is no indication of patient involvement.No injury was sustained.
 
Additional Manufacturer Narrative
Following the information provided the customer complained that the bed needed service as the side rail did not work.The arjo technician attended site to evaluate the bed and determined that the side rail lower arm was detached from its mounting points.No patient was involved and no injury occurred.There are no details about the circumstances of damage available.An arjo service technician suspected that the bed could have been hit during the use by e.G.Door or a wall the review of post-market surveillance data and the investigation carried out at the manufacturer site revealed that the main factor which could lead to the side rail detachment might be related to an excessive force applied to the side rail.This would be in line with the arjo technician¿s assessment.The instructions for use for enterprise 9000x (746-591-en rev.15) includes the instructions for safe operation to avoid damage of the bed as follows: "when the bed is operated, make sure that obstacles such as feet, oxygen bottles, beside furniture or any other objects do not restrict its movement." "hold the head board or foot board when pushing or pulling the bed; do not hold the side rails or any attached accessories." "check operation of split side rails daily." arjo device failed to meet its performance specification since the side rail lower arm detached.The bed was not used for patient treatment when the malfunction occurred.This complaint is deemed reportable due to allegation of safety side partial detachment (lower arm insecure).

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key15507581
Report Number3007420694-2022-00158
Device Sequence Number17453675
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190305
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown